Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Huntsville, AL
NWS Huntsville, AL issued this special weather statement at Aug 5, 2015, 8:13 PM CDT for Morgan County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2015, 8:13 PM CDT (01:13 UTC)
- Expired
- Aug 5, 2015, 8:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Huntsville, AL
County Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
789
WWUS84 KHUN 060113
SPSHUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
813 PM CDT WED AUG 5 2015
ALZ004-007-016-060145-
CULLMAN AL-MORGAN AL-LAWRENCE AL-
813 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN...
SOUTHWESTERN MORGAN AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 845 PM
CDT...
AT 813 PM CDT...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG
THUNDERSTORMS IN THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED
NEAR SARDIS...OR 12 MILES SOUTHWEST OF HARTSELLE. ALL STORMS WERE
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HARTSELLE...FALKVILLE...SARDIS...VINEMONT...WEST POINT...
EVA...LACON...SPEAKE AND BANKHEAD NATIONAL FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 3421 8711 3430 8711 3430 8743 3444 8742
3442 8677 3420 8678
TIME...MOT...LOC 0112Z 269DEG 18KT 3428 8703
$$
70/DDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this special weather statement went out at Aug 5, 6:38 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 5, 6:38 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 638 PM CDT WED AUG 5 2015 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 246 PM CDT WED AUG 5 2015/ THE 19Z SURFACE ANALYSIS...88-D IMAGES AND IR/VISIBLE SATELLITE IMAGERY ALL INDICATED THAT TWO AREAS OF SHRA/TSRA WERE MOVING THROUGH SOUTH CENTRAL KENTUCKY AND MIDDLE AND EAST TENNESSEE. A THIRD AREA OF SHRA/TSRA WAS ALSO DEVELOPING AND MOVING EAST THROUGH SOUTH CENTRAL MISSOURI AND NORTHERN ARKANSAS. THESE AREAS OF SHRA/TSRA WERE DEVELOPING ALONG A NEARLY STATIONARY FRONTAL BOUNDARY THAT WAS EXTENDING EAST-NORTHEAST FROM NORTHERN ARKANSAS THROUGH MIDDLE TENNESSEE AND INTO SOUTHEAST KENTUCKY. FURTHER SOUTH ACROSS THE FORECAST AREA...ONLY WIDELY SCATTERED SHRA/TSRA WAS DEVELOPING AWAY FROM THE BOUNDARY. TEMPS WERE GENERALLY IN THE MID 90S. BY TONIGHT...THE SHORT TERM MODELS ARE FAIRLY SIMILAR IN DEVELOPING A WEAK SURFACE LOW ALONG THE FRONTAL BOUNDARY...WITH SHORT WAVE ENERGY ALSO ROTATING THROUGH THE OHIO VALLEY REGION AT 500 MILLIBARS. EXPECT PWAT VALUES TO INCREASE ALONG AND AHEAD OF THE SHORT WAVE/WEAK SURFACE LOW TO ABOVE TWO INCHES...WITH LOW LEVEL WINDS AT OR SLIGHTLY GREATER THAN 25 KNOTS FROM 06Z TONIGHT THROUGH 12Z THURSDAY. IT WILL ALSO REMAIN UNSTABLE OVERNIGHT WITH LIFTED INDICES AT AROUND -4 AND CAPE VALUES RANGING FROM 1200-1500 J/KG. HAVE ALREADY UPPED SHRA/TSRA POPS INTO THE LIKELY CATEGORY AT MOST LOCATIONS...EXCEPT SOUTHERN MIDDLE TENNESSEE...WHERE POPS HAVE BEEN INCREASED TO THE 80 PERCENT CATEGORY. ON THURSDAY...HAVE UPPED POPS INTO THE 80 PERCENT CATEGORY FORECAST AREA WIDE...AS NUMEROUS SHRA/TSRA SHOULD MOVE ACROSS THE REGION. WILL NEED TO WATCH STORMS...AS THERE COULD BE A FEW MARGINALLY SEVERE STORMS THROUGH THE AFTERNOON. HAVE FOLLOWED CLOSER TO COOLER GFS/NAM TEMP GUIDANCE DUE TO THE EXPECTED CLOUDS/PRECIP AT TIMES THROUGH THE DAY. WILL LINGER SHRA/TSRA THROUGH THURSDAY NIGHT...WITH CHANCE POPS EXPECTED FROM WEST TO EAST ACROSS THE FORECAST AREA. THE SURFACE FRONT/TROUGH IS EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY...WITH FURTHER LESSENING CHANCES OF SHRA/TSRA. AN AREA OF HIGH PRESSURE IS PROGGED BY THE MODELS TO BUILD INTO THE REGION FROM THE WEST BY FRIDAY AFTERNOON...WITH DRY BUT HOT WEATHER EXPECTED THROUGH THE WEEKEND. BY MONDAY...THE WEAK SURFACE TO MID LEVEL RIDGE AXIS IS EXPECTED TO BREAK DOWN FURTHER...ALLOWING FOR A WEAK SHORT WAVE TO DROP SOUTHEAST TOWARD THE FORECAST AREA. WILL CONTINUE WITH CHANCE POPS FOR MONDAY AFTERNOON THROUGH TUESDAY AS A SURFACE COLD FRONT ALSO IS EXPECTED TO MOVE SOUTHEAST THROUGH THE LOWER OHIO VALLEY REGION AND THROUGH THE REGION BY 00Z WEDNESDAY. A LARGE AREA OF HIGH PRESSURE IS INDICATED BY THE ECMWF/GFS MODELS BY WEDNESDAY TO MOVE SOUTHEAST INTO THE REGION WITH SLIGHTLY COOLER TEMPS EXPECTED. WILL FOLLOW CLOSER TO THE GFS TEMPS THROUGH THE END OF THE EXTENDED FORECAST PERIODS. TT && .AVIATION... FOR 00Z TAFS... WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE NORTHEAST ACROSS THE SOUTHEAST CONUS. THE FOCUS ACROSS THE FORECAST AREA IS CURRENTLY ON A LINE OF TS THAT IS MOVING OUT OF NORTHERN MS. THIS LINE WILL MAINTAIN ITS PROGRESSION AND WILL AFFECT THE KMSL AND KHSV TERMINALS BETWEEN 00Z AND 04Z. AS THIS LINE MOVES EAST OF THE TERMINALS...THERE MAY BE A BREAK IN ACTIVITY BEFORE ADDITIONAL ROUNDS OF THUNDERSTORMS MOVE INTO THE AREA. CONFIDENCE IS RATHER LOW AS TO THE EXACT TIMING OF THE ACTIVITY...AS GUIDANCE SUGGESTS SEVERAL ROUNDS OF TS BETWEEN 06Z THURSDAY AND 00Z FRIDAY. THE HIGHER LIKELIHOOD OF TS WILL BE DURING THE LATTER PORTION OF THE FORECAST PERIOD...AFTER 20Z. 73 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Aug 5, 10:15 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1015 AM CDT WED AUG 5 2015 ALZ001>010-016-TNZ076-096-097-061100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1015 AM CDT WED AUG 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS AN UPPER DISTURBANCE APPROACHES THE AREA FROM THE NORTHWEST. THUNDERSTORMS MAY THEN BECOME MORE NUMEROUS IN NATURE THIS EVENING AS THE UPPER WAVE BEGINS TO CROSS THE REGION. A FEW STORMS MAY PRODUCE BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A BETTER CHANCE OF STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE ON THURSDAY WITH SOME STORMS PRODUCING STRONG GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY BEFORE TAPERING OFF BY THE EVENING. ANOTHER CHANCE OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AND TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 5, 5:40 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
540 PM CDT WED AUG 5 2015
ALZ009-052315-
JACKSON AL-
540 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
615 PM CDT...
AT 540 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BRIDGEPORT...MOVING NORTHEAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...ORME...RUSSELL CAVE NATIONAL
MONUMENT...LONG ISLAND AND NEW HOPE.
LAT...LON 3486 8577 3487 8578 3499 8585 3499 8561
3498 8560 3491 8559
TIME...MOT...LOC 2239Z 243DEG 13KT 3498 8575
70/DDSpecial weather statement, Aug 5, 5:51 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 551 PM CDT WED AUG 5 2015 ALZ002-004-052330- LAWRENCE AL-COLBERT AL- 551 PM CDT WED AUG 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE AND SOUTHEASTERN COLBERT COUNTIES UNTIL 630 PM CDT... AT 551 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LEIGHTON...OR NEAR MUSCLE SHOALS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...TOWN CREEK...LITTLEVILLE... LEIGHTON...SPRING VALLEY...NORTHWEST ALABAMA REGIONAL AIRPORT AND WHITEOAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. && LAT...LON 3458 8768 3475 8770 3479 8740 3460 8740 TIME...MOT...LOC 2251Z 263DEG 17KT 3468 8761 70/DD
Special weather statement, Aug 5, 6:10 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
610 PM CDT WED AUG 5 2015
ALZ010-052345-
DE KALB AL-
610 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN DE KALB
COUNTY UNTIL 645 PM CDT...
AT 610 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SARDIS CITY...OR 7 MILES EAST OF BOAZ...MOVING EAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COLLINSVILLE...CROSSVILLE...LATHAMVILLE...RODENTOWN...KILPATRICK AND
ARONA.
LAT...LON 3426 8577 3426 8581 3424 8581 3424 8584
3420 8585 3420 8611 3427 8611 3434 8578
3427 8576
TIME...MOT...LOC 2310Z 253DEG 10KT 3419 8603
70/DDSpecial weather statement, Aug 5, 6:56 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
656 PM CDT WED AUG 5 2015
ALZ001>003-060045-
LAUDERDALE AL-COLBERT AL-FRANKLIN AL-
656 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE...COLBERT AND FRANKLIN
COUNTIES UNTIL 745 PM CDT...
AT 656 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR J P COLEMAN STATE PARK TO 6 MILES
SOUTHEAST OF MIDWAY TO NEAR FAIRVIEW...AND MOVING EAST AT 30 TO 35
MPH.
PEA SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...RED
BAY...J P COLEMAN STATE PARK...PHIL CAMPBELL...KILLEN AND CHEROKEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
&&
LAT...LON 3500 8751 3463 8755 3431 8765 3432 8817
3489 8810 3492 8816 3501 8820
TIME...MOT...LOC 2355Z 277DEG 32KT 3498 8813 3469 8814 3436 8825
70/DDSpecial weather statement, Aug 5, 7:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
754 PM CDT WED AUG 5 2015
ALZ001>004-060145-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-
754 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE...
LAWRENCE...SOUTHEASTERN COLBERT AND EASTERN FRANKLIN COUNTIES UNTIL
845 PM CDT...
AT 754 PM CDT...DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR KILLEN TO NEAR NEEDMORE...AND
MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOULTON...ROGERSVILLE...TOWN CREEK...LEIGHTON...COURTLAND...NORTH
COURTLAND...HATTON...NE SMITH...MT HOPE AND NEWBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
&&
LAT...LON 3431 8765 3483 8757 3483 8721 3481 8722
3478 8728 3476 8726 3476 8722 3430 8727
TIME...MOT...LOC 0053Z 250DEG 17KT 3478 8752 3432 8762
70/DDSpecial weather statement, Aug 5, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
813 PM CDT WED AUG 5 2015
ALZ004-007-016-060145-
CULLMAN AL-MORGAN AL-LAWRENCE AL-
813 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN...
SOUTHWESTERN MORGAN AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 845 PM
CDT...
AT 813 PM CDT...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG
THUNDERSTORMS IN THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED
NEAR SARDIS...OR 12 MILES SOUTHWEST OF HARTSELLE. ALL STORMS WERE
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HARTSELLE...FALKVILLE...SARDIS...VINEMONT...WEST POINT...
EVA...LACON...SPEAKE AND BANKHEAD NATIONAL FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 3421 8711 3430 8711 3430 8743 3444 8742
3442 8677 3420 8678
TIME...MOT...LOC 0112Z 269DEG 18KT 3428 8703
70/DDThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:54 PM CDT | Special Weather Statement | HUN | Lawrence | 51 min |
| Aug 5, 8:44 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 31 min |
| Aug 5, 8:49 PM CDT | Special Weather Statement | HUN | DeKalb | 26 min |
| Aug 5, 8:59 PM CDT | Special Weather Statement | HUN | Madison | 31 min |
| Aug 5, 9:14 PM CDT | Special Weather Statement | HUN | Blount | 31 min |
| Aug 5, 9:33 PM CDT | Special Weather Statement | HUN | Marshall | 27 min |
| Aug 6, 1:38 AM CDT | Special Weather Statement | HUN | Lauderdale | 52 min |
| Aug 6, 2:32 AM CDT | Special Weather Statement | HUN | Lauderdale | 43 min |
| Aug 6, 3:15 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale, Limestone | 45 min |
| Aug 6, 3:52 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale, Limestone, Madison | 38 min |
| Aug 6, 4:32 AM CDT | Special Weather Statement | HUN | Madison | 43 min |
| Aug 6, 5:22 AM CDT | Special Weather Statement | HUN | Limestone | 23 min |
| Aug 6, 5:24 AM CDT | Special Weather Statement | HUN | Jackson | 51 min |
| Aug 6, 5:43 AM CDT | Special Weather Statement | HUN | Morgan | 32 min |
| Aug 6, 6:48 AM CDT | Special Weather Statement | HUN | DeKalb | 27 min |
| Aug 6, 7:19 AM CDT | Special Weather Statement | HUN | Colbert | 41 min |
| Aug 6, 10:00 AM CDT | Special Weather Statement | HUN | Lawrence, Limestone, Morgan | 60 min |
| Aug 6, 10:18 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 42 min |
| Aug 6, 10:57 AM CDT | Special Weather Statement | HUN | Jackson, Madison, Marshall, Morgan | 63 min |
| Aug 6, 11:42 AM CDT | Special Weather Statement | HUN | Lauderdale | 63 min |
| Aug 6, 11:52 AM CDT | Special Weather Statement | HUN | Colbert | 53 min |
| Aug 6, 2:39 PM CDT | Special Weather Statement | HUN | DeKalb | 36 min |
| Aug 5, 8:38 PM CDT | Special Weather Statement | HUN | Moore | 37 min |
| Aug 5, 10:09 PM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Aug 6, 10:28 AM CDT | Special Weather Statement | HUN | Franklin, Lincoln, Moore | 47 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.